Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Birth control pills and amenorrhea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   hi, well, my question is about my current birth control method and it's affect on my period
Doctor :  
Doctor :  
please provide your age, location
User :   25, west AAAAAAA
Doctor :  
since when you are on th epills?
User :   about 2 years
Doctor :  
and which birth control pills are you taking?
User :   yaz
Doctor :   are you having any problems with your periods?
Doctor :  
are the pills that you are taking daily pills?
User :   here's my concern: when i first started taking the pills my period was still regular for me, though lighter and shorter. several months ago they disappeard altogether. home pregnancy test have all been negative. yes, they are daily
Doctor :   on stopping the pills you used to get the periods?
Doctor :  
have you consulted any physician/gynaec for the same?

Doctor :  
i suggest you to get an examination done, and few blood tests to see hormone levels, and an ultrasound scan
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor